# SDR HALA2016012500018

- Difficulty date: January 25, 2016
- Submitted: January 26, 2016
- Operation: Air carrier
- Aircraft: N485HA
- Make and model: Boeing 717-200
- Aircraft serial: 55130
- Aircraft time: 22,476 hours, 53,477 cycles
- Engine: Rroyce BR700715B130
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 114E7842G120
- Part serial: LHBR0215
- Condition: Warning Message
- Location: Rt Engine
- Part time: 560 hours, 1,215 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, SELECT FADEC ALTN FOR RT ENGINE EAD MSG.  R & R RT ENGINE ELECTRONIC ENGINE CONTROL MM 73-21-01, RTS AND RUN CK GOOD.
